Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 15, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Feb 24, 2012, 12:24 AM CST. It took effect at Feb 24, 2012, 6:00 AM CST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2012, 12:24 AM CST (06:24 UTC)
- In effect from
- Feb 24, 2012, 6:00 AM CST
- Expired
- Feb 24, 2012, 10:00 AM CST
- In force
- 4 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
811 WHUS74 KBRO 240624 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1224 AM CST FRI FEB 24 2012 ...GALES EXPECTED THIS MORNING ON THE GULF... .A VIGOROUS COLD FRONT WILL MOVE FROM NORTH TO SOUTH AT 20 TO 25 KNOTS FROM JUST BEFORE DAWN IN THE NORTH PARALLEL TO BAFFIN BAY TO MID MORNING IN THE SOUTH PARALLEL TO BROWNSVILLE...CREATING VERY HAZARDOUS MARINE CONDITIONS. NORTH WINDS WILL INCREASE RAPIDLY IN THE WAKE OF THE FRONT...WITH GUSTS TO GALE FORCE ON THE GULF WATERS MOST OF THE MORNING AND INTO THE AFTERNOON. SEAS WILL ALSO BUILD SIGNIFICANTLY THOUGH THE DAY...REACHING 6 TO 10 FEET NEAR SHORE TO 12 FEET OFFSHORE LATER TODAY. GMZ150-170-241530- /O.NEW.KBRO.SC.Y.0015.120224T1400Z-120224T1600Z/ /O.NEW.KBRO.GL.W.0004.120224T1600Z-120225T0300Z/ /O.NEW.KBRO.SC.Y.0016.120225T0300Z-120225T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- 1224 AM CST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 10 AM CST THIS MORNING... ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 8 AM TO 10 AM CST THIS MORNING. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST SATURDAY. * WINDS: INCREASING RAPIDLY FROM THE NORTH AFTER SUNRISE AS A COLD FRONT MOVES THROUGH. NORTH 30 KTS GUSTING TO 40 KTS BY LATE MORNING...DECREASING TO 25 KTS GUSTING TO NEAR GALE FORCE BY EVENING. * SEAS: SIX TO TEN FEET NEAR SHORE AND UP TO 12 FEET OFFSHORE BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ155-175-241530- /O.NEW.KBRO.SC.Y.0015.120224T1200Z-120224T1400Z/ /O.NEW.KBRO.GL.W.0004.120224T1400Z-120225T0000Z/ /O.NEW.KBRO.SC.Y.0016.120225T0000Z-120225T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1224 AM CST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 8 AM CST THIS MORNING... ...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 8 AM CST THIS MORNING. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY. * WINDS: INCREASING RAPIDLY FROM THE NORTH BY SUNRISE AS A COLD FRONT MOVES THROUGH. NORTH 30 KTS GUSTING TO 40 KTS BY MID MORNING...DECREASING TO 25 KTS GUSTING TO NEAR GALE FORCE BY LATE AFTERNOON. * SEAS: SIX TO TEN FEET NEAR SHORE AND UP TO 12 FEET OFFSHORE BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ135-241530- /O.NEW.KBRO.SI.Y.0015.120224T1200Z-120225T0000Z/ LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1224 AM CST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING. * WINDS: INCREASING RAPIDLY FROM THE NORTH AT 25 TO 30 KTS WITH GUSTS TO 33 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-241530- /O.NEW.KBRO.SI.Y.0015.120224T1400Z-120225T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- 1224 AM CST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING. * WINDS: INCREASING RAPIDLY FROM THE NORTH AT 25 TO 30 KTS WITH GUSTS TO 33 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
1 follow-up statement
469 WHUS74 KBRO 241546 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 946 AM CST FRI FEB 24 2012 ...GALE CONDITIONS EXPECTED ON THE GULF... .A STRONG COLD HAS MOVED THROUGH THE LOWER TEXAS COASTAL WATERS THIS MORNING RESULTING IN HAZARDOUS MARINE CONDITIONS. STRONG NORTH WINDS WILL CONTINUE IN THE WAKE OF THE FRONT...WITH GUSTS TO GALE FORCE ON THE GULF WATERS MOST OF THE MORNING AND INTO THE AFTERNOON. SEAS WILL ALSO BUILD SIGNIFICANTLY THOUGH THE DAY... REACHING 6 TO 10 FEET NEAR SHORE TO 12 FEET OFFSHORE LATER TODAY. GMZ150-170-241700- /O.EXP.KBRO.SC.Y.0015.000000T0000Z-120224T1600Z/ /O.CON.KBRO.GL.W.0004.120224T1600Z-120225T0300Z/ /O.CON.KBRO.SC.Y.0016.120225T0300Z-120225T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- 946 AM CST FRI FEB 24 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST SATURDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST SATURDAY. * WINDS: NORTH 30 TO 35 KNOTS GUSTING TO 40 KNOTS...DECREASING TO 25 TO 30 KNOTS GUSTING TO NEAR GALE FORCE BY EVENING. * SEAS: SIX TO TEN FEET NEAR SHORE AND UP TO 12 FEET OFFSHORE BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ155-175-241700- /O.CON.KBRO.GL.W.0004.000000T0000Z-120225T0000Z/ /O.CON.KBRO.SC.Y.0016.120225T0000Z-120225T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 946 AM CST FRI FEB 24 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY. * WINDS: NORTH 30 TO 35 KNOTS GUSTING TO 40 KNOTS...DECREASING TO 25 TO 30 KNOTS GUSTING TO NEAR GALE FORCE BY LATE AFTERNOON. * SEAS: SIX TO TEN FEET NEAR SHORE AND UP TO 12 FEET OFFSHORE BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-241700- /O.CON.KBRO.SI.Y.0015.000000T0000Z-120225T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 946 AM CST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH AT 25 TO 30 KNOTS WITH GUSTS TO 33 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 23, 11:45 PM CST, 39 minutes earlier.
Area forecast discussion, Feb 23, 11:45 PM CST, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1145 PM CST THU FEB 23 2012 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...A COLD FRONT IS ON TRACK TO MOVE THROUGH THE CWA FROM JUST BEFORE SUNRISE IN THE UPPER VALLEY TO MID MORNING IN THE LOWER VALLEY. IFR LOW CLOUDS AND FOG WILL CONTINUE AHEAD OF THE FRONT...BUT WINDS WILL SWITCH ABRUPTLY TO BREEZY OR WINDY FROM THE NORTH AS THE FRONT PASSES...WITH CONDITIONS IMPROVING TO MVFR AND VFR...BUT WITH SHOWERS AND TSTMS A CONTINUING THREAT THROUGH ABOUT NOON. SOME TSTMS MAY BE STRONG...BUT A SIGNIFICANT SEVERE THREAT IS CURRENTLY LESS LIKELY DUE TO THE LACK OF WELL TIMED UPPER SUPPORT. RAIN CHANCES WILL REMAIN ELEVATED IN THE WAKE OF THE FRONT AS A MID LEVEL TROUGH FROM THE WEST MOVES ACROSS THE AREA THROUGH SATURDAY...WITH CONTINUED INSTABILITY ALOFT. IN ADDITION TO RAIN ALONG THE FRONT...FURTHER AND HEAVIER RAINFALL WILL BE POSSIBLE TONIGHT...ESPECIALLY IN THE MID AND UPPER VALLEY. && .PREV DISCUSSION... /ISSUED 535 PM CST THU FEB 23 2012/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...RELATIVELY BENIGN AVIATION CONDITIONS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. TOMORROW...THE PASSAGE OF A STRONG COLD FRONT THROUGH DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY WILL PRODUCE WINDY CONDITIONS WITH OVERCAST SKIES AND PRECIPITATION. PREV DISCUSSION... /ISSUED 209 PM CST THU FEB 23 2012/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...MID AND HIGH LEVEL CLOUDS CONTINUE TO MOVE ACROSS THE REGION AS THE CLOSED LOW PRESSURE OVER BAJA KEEPS THE AREA UNDER SOUTHWEST FLOW ALOFT. SOUTHERLY WINDS AT THE SURFACE HAS KEPT MOST OF THE AREA UNDER WARMER TEMPERATURES AND HIGH HUMIDITY. THE INCREASE OF MOISTURE CONTENT IN THE AREA AND WINDS BEGINNING TO DECREASE THIS EVENING WILL ALLOW FOR ANOTHER ROUND OF WIDESPREAD FOG TO DEVELOP TONIGHT. TONIGHT'S LOW TEMPERATURE WILL REMAIN IN THE MID 60S ACROSS THE CWA WITH COOLER SPOTS FURTHER NORTH. A STRONG COLD FRONT WILL DIG SOUTH OVER THE FORECAST AREA EARLY FRIDAY MORNING. SCATTERED SHOWERS WILL DEVELOP AHEAD OF THE FRONT. EXPECT WINDS TO INCREASE IN THE EARLY MORNING HOURS BEHIND THE PASSAGE OF THE FRONT. HIGH TEMPERATURES TOMORROW MAY REACH THE MID 60S BUT WILL COOL DOWN THROUGH THE DAY TOMORROW AS A COLD AIR MASS SETS IN PLACE BEHIND THE FRONT. STRONG WINDS WITH GUSTS RANGING FROM 25 TO 35 MPH CAN BE EXPECTED BEHIND THIS FRONT. TEMPERATURES WILL FEEL IN THE MID 50S IN THE NORTHERN COUNTIES AND IN THE MID 60S ACROSS THE SOUTH. LOW TEMPERATURES WILL REACH THE 40S ACROSS MUCH OF THE CWA. UPPER LEVEL LOW OVER BAJA WILL MOVE ACROSS MEXICO AND INTO THE RIO GRANDE VALLEY BY FRIDAY AFTERNOON. THIS SYSTEM WILL ENHANCE THE SHOWER ACTIVITY ACROSS THE CWA FRIDAY AND CONTINUE THROUGH THE NIGHT. LONG TERM /SATURDAY THROUGH THURSDAY/...500MB LOW/TROUGH ACROSS NORTHEAST MEXICO/SOUTHWEST TEXAS SAT MORNING IS EXPECTED TO MOVE EASTWARD BRINGING AN END TO RAIN CHANCES AND ELEVATED CONVECTION ACROSS THE RIO GRANDE PLAINS SAT AFTERNOON. DRIER AIR IS PROGGED TO FILTER INTO THE AREA SUNDAY WITH LOW PRESSURE DEVELOPING ACROSS THE SOUTHWEST GULF OF MEXICO. AN ONSHORE FLOW IS EXPECTED TO RETURN EARLY NEXT WEEK WITH A 500MB TROUGH DEVELOPING ACROSS THE WESTERN U.S. MONDAY. WILL KEEP A MENTION OF A SLIGHT CHANCE OF RAIN THROUGH THE REST OF THE FORECAST PERIOD AS LOW PRESSURE DEVELOPS ON THE LEE SIDE OF THE ROCKIES MONDAY AND LOW TO MID LEVEL MOISTURE GRADUALLY INCREASES ACROSS SOUTH TX TUESDAY INTO WEDNESDAY AS A WEAK FRONTAL BOUNDARY MOVES INTO SOUTH CENTRAL TX. MARINE... TONIGHT THROUGH FRIDAY NIGHT/... EXPECT ANOTHER ROUND OF FOG TO DEVELOP ALONG THE COASTAL ZONES TONIGHT AS WINDS DIMINISH AFTER SUNSET. HOWEVER...SEAS AND WINDS WILL BEGIN TO DETERIORATE AFTER MIDNIGHT WITH THE PASSAGE OF A STRONG COLD FRONT FRIDAY MORNING OVER THE AREA. BEHIND THIS FRONT WINDS WILL SHIFT TO THE NORTH/NORTHEAST UP TO 20 TO 30 KTS WITH GUSTS UP TO 30 TO 35 KTS. EXPECT SCA CONDITIONS FRIDAY AFTERNOON INTO SATURDAY. SCATTERED SHOWERS WILL INCREASE FRIDAY WITH THE APPROACH OF THE UPPER LEVEL SYSTEM OVER BAJA CA. SATURDAY THROUGH TUESDAY...STRONG NORTHEAST WINDS WILL PREVAIL ACROSS THE COASTAL WATERS SATURDAY AS THE PRESSURE GRADIENT REMAINS VERY STRONG ACROSS THE WESTERN GULF OF MEXICO SAT AFTERNOON. WINDS AND THEN SEAS SHOULD DIMINISH SUNDAY AS THE PRESSURE GRADIENT DIMINISHES ACROSS THE LOWER TX COAST EVEN AS LOW PRESSURE DEVELOPS ACROSS THE SOUTHWEST GULF OF MEXICO. LIGHT TO MODERATE NORTHEAST WINDS SUNDAY IS EXPECTED TO BECOME LIGHT MONDAY AS THE PRESSURE GRADIENT BECOMES WEAK ACROSS THE WESTERN GULF. LIGHT TO MODERATE SOUTHEAST WINDS ARE PROGGED TO DEVELOP ACROSS THE WESTERN GULF TUESDAY AS LOW PRESSURE DEVELOPS ACROSS THE TX PANHANDLE. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 54/68
Hazardous weather outlook, Feb 23, 4:25 PM CST, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 425 PM CST THU FEB 23 2012 TXZ248>257-241200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 425 PM CST THU FEB 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. WIDESPREAD FOG WILL DEVELOP DURING THE OVERNIGHT HOURS. SOME OF THE FOG MAY BECOME DENSE IN ISOLATED LOCATIONS. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES THROUGH THE ENTIRE PERIOD. A WIND ADVISORY MAY BE ISSUED FOR ALL OR PORTIONS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY FRIDAY DUE TO STRONG WINDS FROM THE NORTH AND NORTHEAST. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-241200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 425 PM CST THU FEB 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR ALL OR PORTIONS OF THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY FRIDAY THROUGH SUNDAY. A BRIEF PERIOD OF GALE CONDITIONS IS POSSIBLE FRIDAY MORNING AND AFTERNOON. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. TOMASELLI/SPEECE
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 12:24 AM CST | Gale Warning | BRO | 21 hr | |
| Feb 24, 12:24 AM CST | Small Craft Advisory | BRO | 60 hr | |
| Feb 24, 12:24 AM CST | Small Craft Advisory for Winds | BRO | 18 hr | |
| Feb 24, 1:25 AM CST | Wind Advisory | BRO | Kenedy | 13 hr |
| Feb 24, 5:43 AM CST | Special Marine Warning | BRO | 62 min | |
| Feb 24, 2:17 PM CST | Wind Advisory | BRO | Kenedy | 4 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.